# SDR SWIA202158735

- Difficulty date: May 27, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N160SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000568
- Aircraft time: 13,495 hours, 7,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME, CORROSION AROUND NUT PLATES IN SEAL REST SURFACE, AS MARKED.     (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED FWD CARGO DOOR FRAME NUTPLATES AS MARKED.  REF. SRM 51-75-16.
